MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493919115150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter facility name: (b)(6).E1.Initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that shaft break occurred.The 90% stenosed, 3.5mmx20mm target lesion was located in the moderately tortuous and moderately calcified right coronary artery.A 1.50mm x 15mm emerge balloon catheter was advanced for dilation.However, during the procedure, the delivery shaft fractured inside the patient.The procedure was completed with another of same device.There were no patient complications reported and the patient was stable following the procedure.
 
Additional Manufacturer Narrative
E1.Initial reporter facility name: (b)(6).E1.Initial reporter phone: (b)(6).Device evaluated by mfr: fg emerge otw, us 1.50mm x 15mm was returned for analysis.A visual and tactile inspection identified no issues were noted along the shaft of the device.A visual, tactile and microscopic inspection identified a kink was about 2.5cm from the bumper tip of the device.A microscopic inspection identified there was no sign of damage, stretching or lifting of the stent struts.No signs of movement, stent was set between the proximal and distal markerbands.Balloon cones were reviewed, and no issues were noted.Balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.Bumper tip showed no signs of distal tip damage.
 
Event or Problem Description

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21144743
Report Number2124215-2024-83743
Device Sequence Number21106530
Product Code LOX
UDI-Device Identifier08714729806790
UDI-Public08714729806790
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberH7493919115150
Device Catalogue NumberH7493919115150
Device Lot Number0031154689
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2024
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight65 KG